# SDR V0DR2012002

- Difficulty date: October 8, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6120 · Propeller Controlling System
- Part: Knob
- Part number: C62532
- Part serial: 46
- Condition: Cracked
- Location: Pitch Control
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITCH CHANGE KNOB WAS REMOVED FROM SERVICE, BECAUSE VISUAL INSPECTION REVEALED CRACKS COMING FROM PINGED MARKS FOR WASHER RETENTION.
